# SDR SWIA2018082945011

- Difficulty date: August 29, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 28,506 hours, 26,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Failed
- Location: Main Cabin Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MAIN CABIN DOOR SEAL BLEW, IN FLIGHT. DESCENDED TO EQUAL OUT PRESSURE. MASKS DID NOT DEPLOY.  REMOVED AND REPLACED MCD SEAL IAW AMM. PRESSURIZED AIRCRAFT. OPS AND LEAK CHECKED GOOD.  AIRCRAFT PRESSURIZED NORMALLY.
